# SDR SWI202409160810

- Difficulty date: July 6, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SILL LOWER SEAL STRIKER CORRODED AT SCREW HOLES AS MARKED     (C-CHECK RO 9/15/2024)    INSTALLED REPLACEMENT GALLEY SERVICE DOOR LOWER SEAL STRIKER REF DWG. SH670-31950 REV Y AND CRJ 900 SRM 51-42-06-001-001-A01. PERFORMED PRESSURE LEAK CHECK IAW CRJ 900 AMM 21-31-00-910-801-A01. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
